Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 36, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Mar 3, 2008, 8:12 PM CST for Amite County, Pike County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2008, 8:12 PM CST (02:12 UTC)
- Expired
- Mar 3, 2008, 8:45 PM CST
- In force
- 33 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Amite County, MS, Pike County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 2:25 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1687 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 583 m²/s²
- Significant tornado parameter
- 4.4
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 040212
TORLIX
MSC005-113-040245-
/O.NEW.KLIX.TO.W.0036.080304T0212Z-080304T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
812 PM CST MON MAR 3 2008
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN AMITE COUNTY IN SOUTHERN MISSISSIPPI...
PIKE COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF MCCOMB...
* UNTIL 845 PM CST
* AT 808 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
GILLSBERG...OR 9 MILES SOUTHEAST OF LIBERTY...MOVING NORTHEAST AT
65 MPH.
* THE TORNADO WILL BE NEAR...
MCCOMB...MAGNOLIA AND SUMMIT BY 825 PM CST...
SUMMIT BY 830 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3119 9026 3117 9028 3100 9062 3100 9073
3107 9080 3111 9082 3137 9042 3137 9026
TIME...MOT...LOC 0212Z 234DEG 57KT 3109 9066
$$3 follow-up statements
000
WWUS54 KLIX 040229
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
825 PM CST MON MAR 3 2008
MSC005-040235-
/O.CAN.KLIX.TO.W.0036.000000T0000Z-080304T0245Z/
AMITE MS-
825 PM CST MON MAR 3 2008
...THE TORNADO WARNING FOR SOUTHEASTERN AMITE COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED EAST OF AMITE
COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3119 9026 3117 9029 3105 9054 3129 9054
3137 9042 3137 9026
TIME...MOT...LOC 0225Z 232DEG 55KT 3119 9049
$$
MSC113-040245-
/O.CON.KLIX.TO.W.0036.000000T0000Z-080304T0245Z/
PIKE MS-
825 PM CST MON MAR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR PIKE
COUNTY...
AT 821 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.
THIS STORM WAS LOCATED JUST WEST OF MCCOMB AIRPORT...OR 6 MILES
SOUTHWEST OF MCCOMB...MOVING NORTHEAST AT 55 TO 60 MPH.
THE TORNADO WILL BE NEAR...
MCCOMB AND SUMMIT BY 830 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3119 9026 3117 9029 3105 9054 3129 9054
3137 9042 3137 9026
TIME...MOT...LOC 0225Z 232DEG 55KT 3119 9049
$$000
WWUS54 KLIX 040237
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
836 PM CST MON MAR 3 2008
MSC113-040245-
/O.CON.KLIX.TO.W.0036.000000T0000Z-080304T0245Z/
PIKE MS-
836 PM CST MON MAR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR PIKE
COUNTY...
AT 834 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED A NEW
ROTATION ASSOCIATED WITH A SEVERE THUNDERSTORM. THIS STORM WAS
LOCATED NEAR MAGNOLIA...OR 7 MILES SOUTHEAST OF MCCOMB...MOVING
NORTHEAST AT 45 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3119 9026 3117 9029 3105 9054 3129 9054
3137 9042 3137 9026
TIME...MOT...LOC 0236Z 240DEG 43KT 3116 9039
$$000
WWUS54 KLIX 040251
SVSLIX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
848 PM CST MON MAR 3 2008
MSC113-040258-
/O.EXP.KLIX.TO.W.0036.000000T0000Z-080304T0245Z/
PIKE MS-
848 PM CST MON MAR 3 2008
...THE TORNADO WARNING FOR PIKE COUNTY HAS EXPIRED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND MOVED
EAST OF PIKE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3119 9026 3117 9029 3105 9054 3129 9054
3137 9042 3137 9026
TIME...MOT...LOC 0237Z 240DEG 43KT 3117 9038
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 3, 8:05 PM CST, 7 minutes earlier.
Area forecast discussion, Mar 3, 8:05 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
805 PM CST MON MAR 3 2008
.UPDATE...
WILL BE ISSUING AN UPDATED ZONE PACKAGE TO START SHAVING THE
TORNADO WATCH IN THE NORTHWEST CORNER OF FORECAST AREA. WILL BE
REMOVING WILKINSON COUNTY...POINTE COUPEE AND WEST FELICIANA
PARISHES AT THIS TIME. HOPE TO BE ABLE TO TAKE THE MCCOMB AND
BATON ROUGE AREAS OUT OF WATCH AT 9 PM. CURRENTLY TRACKING THE
SQUALL LINE/FRONTAL ZONE CONVECTION AT DUE EAST 22 KTS/26 MPH.
THIS GETS IT TO BOGULUSA...MANDEVILLE...GRAMERCY...HOUMA BY 11 PM.
STILL HAVE CONCERNS WITH CONVECTION OFFSHORE MOVING TOWARDS THE
LOWER PARISHES IN ADVANCE OF THE LINE AS THAT AREA HAS BEEN CLEAN
THUSFAR. HELICITIES REMAIN HIGH AND BEST INSTABILITY IS SOUTH OF
THE TIDAL LAKES. /24
&&
.PREV DISCUSSION... /ISSUED 152 PM CST MON MAR 3 2008/
SHORT TERM...
EARLY THIS AFTERNOON THUNDERSTORMS WERE CONTINUING TO DEVELOP
ACROSS MUCH OF NORTHEASTERN THROUGH SOUTHERN AND CENTRAL
LOUISIANA...AHEAD OF THE COLD FRONT WHICH STRETCHED FROM NORTH-
CENTRAL LOUISIANA THROUGH EXTREME EAST TEXAS. DEW POINTS
APPROACHING 70F WERE PUSHING INTO SOUTHEASTERN LOUISIANA. A LOW-
LEVEL JET OF 55-60 KNOTS WAS OVER SOUTHWESTERN LOUISIANA...AS
INDICATED BY THE 18Z LCH SOUNDING. A STRONG UPPER-LEVEL TROUGH WAS
OVER WEST TEXAS WITH DIFFLUENCE ALOFT OVER THE LOWER MISSISSIPPI
VALLEY. MSAS ANALYZED LIFTED INDICIES WERE LESS THAN -7 AROUND THE
HOUMA AREA. 18Z 0-3KM STORM RELATIVE HELICITY VALUES WERE OVER 600
AT LCH AND NEAR 400 AT LIX. THUNDERSTORM ACTIVITY WILL CONTINUE TO
INCREASE AND SPREAD EASTWARD INTO OUR PCWA AS THE SYSTEM MOVES
EASTWARD. THE FRONT SHOULD BE PUSHING INTO THE BATON ROUGE AREA
BETWEEN 6-9 PM...AND THE MISSISSIPPI GULF COAST 12-3AM. WINDS ARE
EXPECTED TO GUST TO GALE FORCE OVER THE COASTAL WATERS WITH
SUSTAINED 25 TO 30 KNOTS. HIGH PRESSURE WILL BUILD INTO THE LOWER
MISSISSIPPI VALLEY TUESDAY NIGHT INTO WEDNESDAY...WITH LOW TEMPS
DROPPING TO NEAR FREEZING OVER MUCH OF SOUTH MISSISSIPPI.
LONG TERM...
A SURFACE LOW WILL MOVE NORTHEASTWARD INTO THE WESTERN GREAT LAKES
BY THURSDAY MORNING...DRAGGING A COLD FRONT INTO LOUISIANA AS
CONVECTION DEVELOPS IN THE WESTERN AND NORTH-CENTRAL GULF OF
MEXICO. THE FRONT IS EXPECTED TO PUSH THROUGH THE AREA LATE
THURSDAY INTO FRIDAY MORNING AS A BROAD UPPER-LEVEL TROUGH DROPS
INTO THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY.
AVIATION...
STRONG THUNDERSTORMS ARE EXPECTED AT THE TERMINALS THIS AFTERNOON
INTO THE EVENING HOURS. THE COLD FRONT SHOULD PUSH THROUGH THIS
EVENING AROUND BTR INTO THE EARLY MORNING HOURS AROUND GPT.
VISIBILITIES MAY DROP TO 1SM AND CEILINGS TO 500FT IN THE STRONGER
STORMS. WIND GUSTS COULD BE 35-45 KNOTS WITH THE STRONGEST
STORMS...WITH A MODERATE RISK OF SEVERE THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 44 54 32 66 / 90 10 0 0
BTR 44 55 34 67 / 90 10 0 0
MSY 48 56 39 66 / 90 20 0 0
GPT 48 56 35 65 / 90 30 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST TUESDAY FOR GMZ530.
SMALL CRAFT ADVISORY UNTIL 6 PM CST TUESDAY FOR GMZ550-555-570-
575.
MS...NONE.
GM... SMALL CRAFT ADVISORY UNTIL 6 PM CST TUESDAY FOR GMZ555-570-575.
&&Hazardous weather outlook, Mar 3, 11:00 AM CST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CST MON MAR 3 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-041300- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO...SOUTHEASTERN LOUISIANA...AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT IN ADVANCE OF AN APPROACHING STRONG COLD FRONT. THE GREATEST RISK WILL BE A SQUALL LINE WITH DAMAGING WIND GUSTS AND POSSIBLY LARGE HAIL. DUE TO INCREASING SOUTHERLY FLOW IN ADVANCE OF THE SQUALL LINE...A FEW SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES MAY DEVELOP LATE THIS AFTERNOON AND INTO THE EVENING HOURS BEFORE THE SQUALL LINE PASSAGE FROM WEST TO EAST. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STORMS. MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY FOR THE GULF COASTAL WATERS AND LAKES PONTCHARTRAIN AND MAUREPAS. STRONG SOUTHERLY WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED IN ADVANCE OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE MARINE AREA TONIGHT. IN THE WAKE OF THIS FRONT... STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 KNOTS CAN BE EXPECTED LATE TONIGHT INTO TUESDAY. NEAR GALE CONDITIONS ARE POSSIBLE LATE MONDAY NIGHT AND TUESDAY MORNING ACROSS THE GULF COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY AS AN AREA OF LOW PRESSURE DEVELOPS IN THE CENTRAL GULF OF MEXICO AND MOVES EAST TOWARD FLORIDA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND FIRST RESPONDERS SHOULD MONITOR THE WEATHER SITUATION THIS AFTERNOON AND TONIGHT AND BE PREPARED TO ACTIVATE EMERGENCY OPERATIONS.
In the hours before
Local storm report, Mar 3, 5:06 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
506 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG MONTPELIER 30.68N 90.65W
03/03/2008 ST. HELENA LA EMERGENCY MNGR
TIN ROOFING IN ROAD ON HIGHWAY 16 NEAR BEAR CREEK WESTERN
STORE.
&&
RSWLocal storm report, Mar 3, 6:32 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
632 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 3 SW TYLERTOWN 31.09N 90.18W
03/03/2008 WALTHALL MS EMERGENCY MNGR
ROOF TAKEN OFF PORTABLE BUILDING AND METAL OFF SHED.
VEHICLE MOVED SEVERAL FEET. HIGHWAY 27 AND STALLINGS
BRIDGE ROAD NEAR COMMUNITY OF LEXIE. POSSIBLE TORNADO.
&&
RSWSpecial weather statement, Mar 3, 6:54 PM CST, 1 hour 18 minutes before
LAZ034>036-046>048-MSZ068-069-040200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 654 PM CST MON MAR 3 2008 ...LINE OF STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS APPROACHING BATON ROUGE... AT 648 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORM WITH STRONG GUSTY WINDS UP TO 45 MILES AN HOUR ALONG A LINE EXTENDING FROM NATCHEZ TO NEW ROADS TO AVERY ISLAND...MOVING EAST AT 20 MPH. STRONG THUNDERSTORMS WILL BE NEAR... JACKSON AND GROSSE TETE AT 715 PM. SLAUGHTER AND NORWOOD AT 730 PM. CLINTON AND ZACHARY AT 745 PM. FELPS AND PRIDE AT 800 PM. ANY THUNDERSTORM ALONG THIS LINE OF STORMS HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Mar 3, 6:56 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM NON-TSTM WND GST EDEN ISLE 30.23N 89.80W
03/03/2008 M47 MPH ST. TAMMANY LA AMATEUR RADIO
&&
RSWSpecial weather statement, Mar 3, 7:38 PM CST, 34 minutes before
LAZ036-037-MSZ069>071-040245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 738 PM CST MON MAR 3 2008 ...THUNDERSTORM WITH STRONG GUSTY WINDS AND PEA SIZE HAIL MOVING ACROSS EXTREME SOUTH CENTRAL MISSISSIPPI... AT 730 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL ALONG A LINE EXTENDING FROM LIBERTY TO CLINTON...MOVING EAST AT 45 MPH. THUNDERSTORMS WILL BE NEAR... GILLSBERG AND MCCOMB AIRPORT AT 800 PM. TYLERTOWN AND SALEM AT 830 PM. THIS THUNDERSTORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 3, 7:45 PM CST, 27 minutes before
LAZ036>040-046-048>050-056>060-065-040315- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 745 PM CST MON MAR 3 2008 ...A LINE OF STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING ACROSS THE RIVER AND FLORIDA PARISHES... AT 742 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS UP TO 40 MILES AN HOUR ALONG A LINE EXTENDING FROM LIBERTY...MISSISSIPPI TO SAINT MARY PARISH...LOUISIANA....MOVING EAST AT 45 MPH. STRONG THUNDERSTORMS WILL BE NEAR... WALKER AND PRAIRIEVILLE AT 800 PM. WHITEHALL AND TANGIPAHOA AT 815 PM. WILMER AND TICKFAW AT 830 PM. ROBERT AND RESERVE AT 845 PM. DES ALLEMANDS AND NORCO AT 900 PM. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS LINE. THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:25 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 65 min |
| Mar 3, 9:09 PM CST | Severe Thunderstorm Warning | LIX | Walthall | 66 min |
| Mar 3, 9:15 PM CST | Tornado Warning | LIX | Walthall | 20 min |
| Mar 3, 10:23 PM CST | Severe Thunderstorm Warning | LIX | Pearl River | 67 min |
| Mar 4, 12:24 AM CST | Tornado Warning | LIX | Harrison | 36 min |
| Mar 4, 9:26 AM CST | River Flood Warning | LIX | Pike, Walthall | 49 hr |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.